# SDR 98ZZZX2700

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1FACN
- Make and model: Cessna 172R
- Aircraft serial: 17280417
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 07560397
- Condition: Separation
- Location: Fuel System
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADS BROKEN AND SUBSEQUENT SEPARATION OF THE BOWL AT GASCOLATOR ON THE NEW 172R DURING DISMANTLING ON THE FIRST 100 HOUR INSPECTION.  INTERNAL INSPECTION HAS REVEALED THAT ONLY TWO THREADS WORKED FROM STANDPIPE 0756036-2 AND TOP ASSY 0756039-6.  AIRWORTHINESS WAS RESTORED BY REPLACING THE FULL ASSY 'FUEL STRAINER ASSY' 0756039-7 SUPPLIED.  ALSO THE NEW FUEL STRAINER FEATURES ONLY TWO THREADS WORKING.
